# SDR DHL2006572510

- Difficulty date: January 9, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 111042; DENT ON NR1 SLAT UPPER SURFACE WSTA 720.   CUTOUT SKIN SIZE 4.6250 X 1.5 AND INNER SKINS SIZES 8.5 X 3.25 AND 8.5 X 3.5 IAW SRM 57-50-3 FIG 1 AND FIG 4 FABBED SKIN DOUBLER FROM 2024 T3 .080 SIZE 8.5 X 5.1250 PO 9002459 AND INNER SKIN FROM 2024 T3 .025 SIZE 8.6250 X 3.25 PO 9002416 AND 2024 T3 .040 SIZE 8.6250 X 3.6250 PO 9002416 AND SPLICES FROM 2024 T3 .025 SIZE 3.1250 X 2.25 2EA PO 9002416 AND 1 EA FILLERS FROM 2024 T3 .063 SIZES .5 X 2 PO 9002435 IAW SRM 57-50-3 FIG 4 TREATED AND PRIMED ALL PARTS IAW SRM 51-10-2 LATE ENTRY REMOVED IB AND OB RIBS ON NR1 SLAT FOR ACCESS IAW SRM 57-50-3 FIG 3 AND FIG 4.
